Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can OxyElite Pro cause soreness of the testis?

Can OxyElite Pro cause soreness of the testis and if so why? Can OxiElite Pro cause shrinkage in the testis and if so why?
Asked On : Thu, 3 Feb 2011
Answers:  1 Views:  604
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
welcome to healthcaremagic
Very few (less than half of 1%) of male OxyELITE Pro have reported having erection issues with OxyELITE Pro.You will start to notice the effect decreasing soon after dosage and then ultimately it may subside indefinitely as it does for most.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor